| Catalog Number |
WGPRIME25 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event
Serious Injury
Event or Problem Description
In this event it is reported that a waveone gold reciprocating file primary 25mm file broke during use.Patient referred to specialist.No injury.
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
Unsuccessful attempts to retrieve suspect product for investigation/evaluation have been made and documented.Case can be re-opened if product is received.Nothing unusual to report was found during dhr review for lot # 0000436741, wgprime25 waveone gold reciprocating file.Dhr is dated 6/30/2025, expiration date 6/30/2030.(b)(4) files manufactured.Query indicates no additional complaints have been received for this lot number.